# SDR ASMF201212013

- Difficulty date: December 26, 2012
- Submitted: January 3, 2013
- Operation: Air carrier
- Aircraft: N857AM
- Make and model: Boeing 737752
- Aircraft serial: 33793
- Aircraft time: 26,792 hours, 14,376 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Check Valve
- Part number: 32022221
- Part serial: 8888
- Condition: Stuck
- Location: Left
- Part time: 14,820 hours, 7,940 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

ACFT RETURNED TO PLATFORM, DURING TAXI THE LT ENGINE HAD AN UNCOMMANDED SHUTDOWN.  MX PERFORMED BITE TO LT ENGINE EEC IAW MM 73-21-00, NO SHOWING MESSAGES.   CHECK VALVE ON 5TH STAGE LT ENGINE WAS STUCK.   CHECK VALVE WAS REPLACED IAW MM 36-11-02 AND PERFORMED OPS TEST IAW MM 71-00-00, ALL CORRECT.
